Tylenol Extra Strength Caplets (Pack of 3)
Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 caplets every 4 to 6 hours while symptoms last. Do not take more than 8 caplets in 24 hours. Do not take for more than 10 days unless directed by a doctor. Children Under 12 Years: Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Store between 20-25 degrees C (68-77 degrees F). Safety Warnings: Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use if carton is opened or neck wrap or foil liner seal imprinted with Safety Seal is broken or missing.
Active : Acetaminophen , Inactive : Carnauba Wax , Castor Oil , Corn Starch , Red 40 Aluminum Lake , Hypromellose , Magnesium Stearate , Polyethylene Glycol , Cellulose Powdered , Pre Gelatinized Starch , Propylene Glycol , Shellac , Sodium Starch Glycolate , Titanium Dioxide